EXACTECH, INC. LOGIC TIBIA TRAPTRAY CEM SZ 3F/3T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Model Number |
LOGIC TIBIA TRAPTRAY CEM SZ 3F/3T |
| Medical Device Problem Codes |
Unstable (1667); Naturally Worn (2988)
| Health Effect - Clinical Codes |
Pain (1994); Synovitis (2094); Discomfort (2330); Osteolysis (2377); Joint Laxity (4526); Metal Related Pathology (4530); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
06/01/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.D10 concomintants: 4234882, 02-010-01-0330 - logic femoral ps cem right sz 3; 4123680, 200-02-32 - three peg patella 32mm.
Event or Problem Description
As reported via legal documentation the patient had a right knee revision on (b)(6) 2018.Approximately 3 years and 7 months after the first revision the patient had a second right knee revision on (b)(6) 2022.The patient experienced pain, stiffness, discomfort, and weakness.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.